# SDR SWAA2022123078437

- Difficulty date: December 4, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N8514F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36975
- Aircraft time: 19,944 hours, 9,498 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY FLOOR SPLICE STRAP BS 767+6, RBL 3, WL 156, AROUND FASTENER HOLES.   CORROSION FOUND TO BE OUT OF LIMITS.  A NEW AFT CARGO BAY FLOOR SPLICE STRAP WILL BE INSTALLED ON CARD TTG8Q00FEJCV.
